Следене
Josef Dick
Josef Dick
A/Professor of Mathematics, UNSW
Потвърден имейл адрес: unsw.edu.au
Заглавие
Позовавания
Позовавания
Година
Digital nets and sequences: discrepancy theory and quasi–Monte Carlo integration
J Dick, F Pillichshammer
Cambridge University Press, 2010
9542010
High-dimensional integration: the quasi-Monte Carlo way
J Dick, FY Kuo, IH Sloan
Acta Numerica 22, 133-288, 2013
7642013
Walsh spaces containing smooth functions and quasi–Monte Carlo rules of arbitrary high order
J Dick
SIAM Journal on Numerical Analysis 46 (3), 1519-1553, 2008
1482008
Good lattice rules in weighted Korobov spaces with general weights
J Dick, IH Sloan, X Wang, H Woźniakowski
Numerische Mathematik 103, 63-97, 2006
1222006
Higher order QMC Petrov--Galerkin discretization for affine parametric operator equations with random field inputs
J Dick, FY Kuo, QT Le Gia, D Nuyens, C Schwab
SIAM Journal on Numerical Analysis 52 (6), 2676-2702, 2014
1152014
Multivariate integration in weighted Hilbert spaces based on Walsh functions and weighted Sobolev spaces
J Dick, F Pillichshammer
Journal of Complexity 21 (2), 149-195, 2005
1112005
Liberating the weights
J Dick, IH Sloan, X Wang, H Woźniakowski
Journal of Complexity 20 (5), 593-623, 2004
1002004
On the convergence rate of the component-by-component construction of good lattice rules
J Dick
Journal of Complexity 20 (4), 493-522, 2004
972004
Explicit constructions of quasi-Monte Carlo rules for the numerical integration of high-dimensional periodic functions
J Dick
SIAM Journal on Numerical Analysis 45 (5), 2141-2176, 2007
942007
Construction algorithms for polynomial lattice rules for multivariate integration
J Dick, F Kuo, F Pillichshammer, I Sloan
Mathematics of computation 74 (252), 1895-1921, 2005
792005
Functions of bounded variation, signed measures, and a general Koksma-Hlawka inequality
C Aistleitner, J Dick
arXiv preprint arXiv:1406.0230, 2014
732014
Multilevel higher order QMC Petrov--Galerkin discretization for affine parametric operator equations
J Dick, FY Kuo, QT Le Gia, C Schwab
SIAM Journal on Numerical Analysis 54 (4), 2541-2568, 2016
682016
Lattice rules for nonperiodic smooth integrands
J Dick, D Nuyens, F Pillichshammer
Numerische Mathematik 126, 259-291, 2014
652014
Consistency of Markov chain quasi-Monte Carlo on continuous state spaces
S Chen, J Dick, AB Owen
632011
Discrepancy theory and quasi-Monte Carlo integration
J Dick, F Pillichshammer
A panorama of discrepancy theory, 539-619, 2014
592014
Exponential convergence and tractability of multivariate integration for Korobov spaces
J Dick, G Larcher, F Pillichshammer, H Woźniakowski
Mathematics of computation 80 (274), 905-930, 2011
582011
Higher order quasi--Monte Carlo integration for holomorphic, parametric operator equations
J Dick, QT Le Gia, C Schwab
SIAM/ASA Journal on Uncertainty Quantification 4 (1), 48-79, 2016
562016
Approximation of analytic functions in Korobov spaces
J Dick, P Kritzer, F Pillichshammer, H Woźniakowski
Journal of Complexity 30 (2), 2-28, 2014
562014
The construction of good extensible rank-1 lattices
J Dick, F Pillichshammer, B Waterhouse
Mathematics of Computation 77 (264), 2345-2373, 2008
562008
Point sets on the sphere with small spherical cap discrepancy
C Aistleitner, JS Brauchart, J Dick
Discrete & Computational Geometry 48 (4), 990-1024, 2012
552012
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20